# SDR MASA200602336

- Difficulty date: September 23, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 7,983 hours, 5,687 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Generator
- Part number: 80138715
- Part serial: 00000301
- Condition: Smoke
- Location: Oxygen System
- Part time: 8,023 hours, 5,723 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2608 CLT.  FORWARD LAVATORY SMOKE MESSAGE WITH SMALL AMOUNT OF SMOKE IN LAV.  MX REMOVED AND REPLACED O2 GENERATOR.
